Research Article

Erythema multiforme following substitution of amlopidine for nifedipine.

BMJ 1993; 307 doi: https://doi.org/10.1136/bmj.307.6898.241-a (Published 24 July 1993) Cite this as: BMJ 1993;307:241

Article usage

Article metrics provide readers and authors with an indication of how often a specific article has been accessed month by month. It counts three formats - abstract/extract, full text and pdf. The page is updated each day.

AbstractFullPDF
August 2017001
July 2017001
June 2017001
May 2017005
March 2017001
February 2017002
September 2016004
June 2016001
March 2016003
January 2016001
December 2015001
November 2015001
September 2015001
July 2015002
May 2015002
April 2015001
March 2015001
December 2014001
July 2014007
June 2014002
May 2014002
April 2014003
March 2014001
February 2014003
December 2013005
November 2013004
October 2013003
August 2013001
July 2013002
June 2013005
April 2013002
March 2013001
February 20130010
January 2013007
December 2012004
November 2012002
October 2012002
September 2012001
August 2012005
July 2012001
June 2012001
May 2012003
April 2012001
March 2012001
February 2012102
January 2012103
December 2011001
November 2011006
October 2011002
September 2011002
August 2011001
July 2011003
May 2011002
April 2011001
February 2011002
January 2011001
November 2010004
October 2010003
September 2010002
July 2010001
June 2010001
May 2010002
August 2009001
July 2009001
March 2009002
January 2009021